# SDR FDEA202208151979

- Difficulty date: August 15, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24176
- Aircraft time: 72,396 hours, 28,250 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 654930913
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR I/B SIDE HAS 1 EA GOUGE AT THE WEB APPROX BS 519.5 BETWEEN WL210   AND 220 REMOVED, FABRICATED AND INSTALLED NEW WEB IAW B757-2 DWG 65-49309 REV D
